Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sharp burning sensation in temple followed by watering of eyes, no health problems, on Nexium

I just had an unusual pain in my left temple - a very sharp burning sensation that pulsed 3 or 4 times vertically along my left temple over a period of a few seconds followed by watering of both eyes. Could this be a symtem of something serios. I m 66 years old with no serious health conditions ( blood pressure , cholesterol , etc OK; no medications except for Nexium )
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Don't worry unless your pain is persisting and recurring. Watering in both eyes at the same time could be due to a reflex response. Make sure nothing fell in your eyes and get a routine eye examination[ being 66 yr old :-)], to be on the safer side and your personal mind relief.
Take care.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor